Header menu link for other important links
X
An equiconvergence theorem for linear ordinary differential operator
Tahir M.B.,
Published in Research Publication
2020
Volume: 9
   
Issue: 11
Pages: 9361 - 9375
Abstract
The aim of the present paper is to prove a general equiconvergence theorem for ordinary linear differential operator of 3rd-order, Lu:= u3 + q(x)u, which extends the results of Horvath, Joó and Komornik for the Schrödinger operators of second order. © 2020, Research Publication. All rights reserved.
About the journal
JournalAdvances in Mathematics: Scientific Journal
PublisherResearch Publication
ISSN1857-8365
Open AccessNo